Jacobi fields and regularity of functions of least gradient
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 11 (1984) no. 4, p. 505-527
@article{ASNSP_1984_4_11_4_505_0,
     author = {Parks, Harold R. and Ziemer, William P.},
     title = {Jacobi fields and regularity of functions of least gradient},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 11},
     number = {4},
     year = {1984},
     pages = {505-527},
     zbl = {0605.49027},
     mrnumber = {808421},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1984_4_11_4_505_0}
}
Parks, Harold R.; Ziemer, William P. Jacobi fields and regularity of functions of least gradient. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 11 (1984) no. 4, pp. 505-527. http://www.numdam.org/item/ASNSP_1984_4_11_4_505_0/

[AW] W.K. Allard, On the first variation of a varifold: Boundary behavior, Ann. of Math. (2), 101 (1975), pp. 418-446. | MR 397520 | Zbl 0319.49026

[BDG] E. Bombieri - E. Degiorgi - E. Giusti, Minimal cones and the Bernstein problem, Invent. Math., 7 (1969), pp. 243-268. | MR 250205 | Zbl 0183.25901

[FH] H. Federer, Geometric measure theory, Springer-Verlag, New York, 1969. | MR 257325 | Zbl 0176.00801

[GT] D. Gilbarg - N. Trudinger, Elliptic partial differential equations of the second order, Springer-Verlag, New York, 1977. | MR 473443 | Zbl 0361.35003

[MM] M. Miranda, Un teorema di esistenza e unicità per il problema dell'area minima in n variabili, Ann. Scuola Norm. Sup. Pisa Cl. Sci. Ser. III, 19, (1965), pp. 233-249. | Numdam | MR 181918 | Zbl 0137.08201

[PH1] H. Parks, Explicit determination of area minimizing hypersurfaces, Duke Math. J., 44 (1977), pp. 519-534. | MR 458304 | Zbl 0385.49026

[PH2] H. Parks, Explicit determination of area minimizing hypersurfaces, II, preprint. | MR 831890

[RW] W. Rudin, Principles of mathematical analysis, 2nd ed., McGraw-Hill, 1964. | MR 166310 | Zbl 0148.02903

[SSY] R. Schoen - L. Simon - S.T. Yau, Curvature estimates for minimal hypersurfaces, Acta Math., 134 (1975), pp. 275-288. | MR 423263 | Zbl 0323.53039

[SL] L. Simon, Remarks on curvature estimates for minimal hypersurfaces, Duke Math. J., 43 (1976), pp. 545-553. | MR 417995 | Zbl 0348.53003

[WB] B. White, Ph. D. Thesis, Princeton University.